American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K38) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[2] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[4] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[5] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Igor E. Shparlinski. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001) 801-808. MR 1813147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harald Niederreiter and Igor E. Shparlinski. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001) 1569-1574. MR 1836919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Grzegorz W. Wasilkowski and Henryk Woźniakowski. The exponent of discrepancy is at most 1.4778.... Math. Comp. 66 (1997) 1125-1132. MR 1397448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christian Lécot. Error bounds for quasi-Monte Carlo integration with nets . Math. Comp. 65 (1996) 179-187. MR 1325870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jürgen Eichenauer-Herrmann and Katja Ickstadt. Explicit inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 62 (1994) 787-797. MR 1212266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harald Niederreiter and Ian H. Sloan. Lattice rules for multiple integration and discrepancy . Math. Comp. 54 (1990) 303-312. MR 995212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1